The optimal group consensus deviation measure for multiplicative preference relations.

De Montfort University Open Research Archive

Show simple item record

dc.contributor.author Gong, Z. W. en
dc.contributor.author Forrest, J. en
dc.contributor.author Zhao, Y. en
dc.contributor.author Yang, Yingjie en
dc.date.accessioned 2012-05-25T12:42:32Z
dc.date.available 2012-05-25T12:42:32Z
dc.date.issued 2012
dc.identifier.citation Gomg, Z.W., Forrest, J., Zhao, T. (2012) The optimal group consensus deviation measure for multiplicative preference relations. Expert Systems with Applications, 39 (14), pp. 11548-11555 en
dc.identifier.uri http://hdl.handle.net/2086/6083
dc.language.iso en en
dc.publisher Elsevier en
dc.title The optimal group consensus deviation measure for multiplicative preference relations. en
dc.type Book en
dc.identifier.doi http://dx.doi.org/10.1016/j.eswa.2012.03.053
dc.researchgroup DIGITS en
dc.peerreviewed Yes en


Files in this item

Files Size Format View

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record